# SDR USAA2011021490749

- Difficulty date: January 21, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Part serial: A5530
- Condition: Defective
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - S5 CHECK - ESCAPE SLIDE RAFT ON DOOR 842 IS OVER INFLATED.  REPLACED ESCAPE SLIDE RAFT ON DOOR 842 IAW A320 AMM 25-62-44.
